# SDR 2009FA0000938

- Difficulty date: October 8, 2009
- Submitted: October 27, 2009
- Operation: General aviation
- Aircraft: N816PC
- Make and model: Pilats PC1247
- Aircraft serial: 816
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: STCSA5740NM
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ROUTINE INSP ON ACFT, CORROSION WAS FOUND ON THE SPAR AT THE MID WING SECTION OF THE ACFT BETWEEN THE SPAR DOUBLERS (PN AD-AC-0191-1 LT OTBD DOUBLER AND 1A RT OTBD DOUBLER, AT APPROXIMATE WING STA 53.0-63.0, THE 10 INCH OVERLAPPED SECTION ON BOTH LT AND RT MID WING AREAS.  CORROSION HAD FORMED AND CAUSED THE OVERLAPPED DOUBLER SECTION TO BUCKLE AND THE RIVET HEADS TO LOOSEN AND COME OFF.  THE SPAR WAS AN APPROVED METHOD FOR TERMINATING ACTION ON AD94-04-14, SB208A WING SPAR INSP FOR THE ACFT.  (K)
